# SDR HNAA2025073100474

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- System (JASC): 3100 · Indicating/Recording System
- Part: Dau
- Part number: 7013348948
- Part serial: 950330337
- Condition: Failed
- Location: Zone 200
- Part time: 29,236 hours, 26,430 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT 33000 FEET UNTIL 20000 ELECTRICAL BURNING FUMES CAUSING LIGHT HEADEDNESS IN FLIGHT DECK.   INSPECTED AND FOUND NR 200 DAU INOPERATIVE. R & R NR 200 DAU IAW AMM 31-41-01-000-801-A AND 31-41-01-400-801-A. OPS CHECK GOOD. NO SMELLS NOTED AT THIS TIME. OK FOR SERVICE.
